# SDR 97FDEA00427

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 051FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 405893
- Condition: Leaking
- Location: Nr 3 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLIGHT HYD SYS 3 LOST FLUID SLOWLY HYD SYS 3 ELEV OF LIGHT ILLUM.  USED HYD SYS LOW/LOSS/ELEV 3 LT CK LIST.  CONTINUED TO LOSE FLUID TO EMPTY ON SYS 3.  LANDED  W/O SYS 3 LOWER YAW DAMP INOP LT CAME ON DURING THIS EVENT.  PER CREW DEBRIEF NR 3 ENG HYD PUMPS SHUT OFF W/4 GALS HYD FLUID INDICATED, .75 GALS INDICATED IN NR 3 SYS WHEN A/C ARRIVED AT GATE.  REMOVED AND REPLACED NR 1 AUX HYD PUMP PER M/M 29-21-01 P 201.  SERVICED NR 3 HYDRAULIC RESERVOIR 08.0 GAL LK CK GOOD.  REMOVED AND REPLACED NR 3 SYS RETURN AND NR 1 AUX PRESS FILTERS.
